# SDR CALA2022111103097

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 23,072 hours, 2,196 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RDR COMPLETELY INOP  AFTER T/O...BOTH AUTO  AND MANUAL MODES FIM TASK 34-40-F2-21A-421A AND 34-40-F2-A8A-421A.TEST PASSED.CHK SATIS
